# SDR A6WA200540081

- Difficulty date: February 25, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1393222
- Part serial: 03142H4745
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER FORWARD WINDSHIELD OUTER PANEL ONLY SHATTERED FAILURE OCCURRED AT 31,000 FT ON CLIMB-OUT.  COMPLIED WITH QRH UNEVENTFUL LANDING SYRACUSE.  REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD REF MM 56-11-01.  PRESSURIZED AIRCRAFT, OPS CHECK GOOD.  (M)
